# SDR 96UAL900735

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1858U
- Make and model: Doug DC-10-30
- Aircraft serial: 46987
- Engine: Ge CF650C2
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: No Test
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE A FIRE DETECTION LOOP NO TEST.
